Journal article icon

Journal article

Jet-radius dependence of inclusive-jet cross sections in deep inelastic scattering at HERA

Publication status:
Published

Actions


Access Document


Authors


Journal:
Physics Letters B
Volume:
649
Issue:
1
Pages:
12-24
Publication date:
2007-05-24
DOI:
ISSN:
0370-2693
Pubs id:
pubs:10828
UUID:
uuid:612cbbfa-b7a3-48cc-94ea-ae9d2f635c02
Local pid:
pubs:10828
Source identifiers:
10828
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP